Duke Mathematical Journal

Arithmetic automorphic forms for the nonholomorphic discrete series of GSp(2)

Michael Harris and Stephen S. Kudla

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 66, Number 1 (1992), 59-121.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]


Harris, Michael; Kudla, Stephen S. Arithmetic automorphic forms for the nonholomorphic discrete series of $GSp(2)$. Duke Math. J. 66 (1992), no. 1, 59--121. doi:10.1215/S0012-7094-92-06603-8. https://projecteuclid.org/euclid.dmj/1077294665

Export citation


  • [1] J. D. Adams, Discrete spectrum of the reductive dual pair $(\rm O(p,\,q),\,\rm Sp(2m))$, Invent. Math. 74 (1983), no. 3, 449–475.
  • [2] Greg W. Anderson, Cyclotomy and an extension of the Taniyama group, Compositio Math. 57 (1986), no. 2, 153–217.
  • [3] A. Borel and N. R. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Mathematics Studies, vol. 94, Princeton University Press, Princeton, N.J., 1980.
  • [4] P. Deligne, Variétés de Shimura: interprétation modulaire, et techniques de construction de modèles canoniques, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 247–289.
  • [5] P. B. Garrett and M. Harris, Special values of triple product $L$-functions, preprint, 1989.
  • [6] M. Harris, Maass operators and Eisenstein series, Math. Ann. 258 (1981/82), no. 2, 135–144.
  • [7] M. Harris, Arithmetic vector bundles and automorphic forms on Shimura varieties. I, Invent. Math. 82 (1985), no. 1, 151–189.
  • [8] M. Harris, Arithmetic vector bundles and automorphic forms on Shimura varieties. II, Compositio Math. 60 (1986), no. 3, 323–378.
  • [9] M. Harris, Automorphic forms and the cohomology of vector bundles on Shimura varieties, Automorphic forms, Shimura varieties, and $L$-functions, Vol. II (Ann Arbor, MI, 1988) eds. L. Clozel and J. S. Milne, Perspect. Math., vol. 11, Academic Press, Boston, MA, 1990, pp. 41–91.
  • [10] M. Harris, Functorial properties of toroidal compactifications of locally symmetric varieties, Proc. London Math. Soc. (3) 59 (1989), no. 1, 1–22.
  • [11] M. Harris, Automorphic forms of $\overline\partial$-cohomology type as coherent cohomology classes, J. Differential Geom. 32 (1990), no. 1, 1–63.
  • [12] M. Harris, Period invariants of Hilbert modular forms. I. Trilinear differential operators and $L$-functions, Cohomology of arithmetic groups and automorphic forms (Luminy-Marseille, 1989) eds. J. S. Labesse and J. Schwermer, Lecture Notes in Math., vol. 1447, Springer, Berlin, 1990, pp. 155–202.
  • [13] M. Harris and S. Kudla, The central critical value of a triple product $L$-function, Ann. of Math. (2) 133 (1991), no. 3, 605–672.
  • [14] R. Howe, On some results of Strichartz and Rallis and Schiffman, J. Funct. Anal. 32 (1979), no. 3, 297–303.
  • [15] R. Howe, Reciprocity laws in the theory of dual pairs, Representation theory of reductive groups (Park City, Utah, 1982), Progr. Math., vol. 40, Birkhäuser Boston, Boston, MA, 1983, pp. 159–175.
  • [16] R. Howe, Transcending classical invariant theory, J. Amer. Math. Soc. 2 (1989), no. 3, 535–552.
  • [17] R. Howe and I. I. Piatetski-Shapiro, Some examples of automorphic forms on $\rm Sp\sb4$, Duke Math. J. 50 (1983), no. 1, 55–106.
  • [18] W. L. Baily, Jr. and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), 442–528.
  • [19] M. Kashiwara and M. Vergne, On the Segal-Shale-Weil representations and harmonic polynomials, Invent. Math. 44 (1978), no. 1, 1–47.
  • [20] S. S. Kudla, Seesaw dual reductive pairs, Automorphic forms of several variables (Katata, 1983), Progr. Math., vol. 46, Birkhäuser Boston, Boston, MA, 1984, pp. 244–268.
  • [21] C. Moeglin, Correspondance de Howe pour les paires reductives duales: quelques calculs dans le cas archimédien, J. Funct. Anal. 85 (1989), no. 1, 1–85.
  • [22] T. Przebinda, The oscillator duality correspondence for the pair $\rm O(2,2),\;\rm Sp(2,\bf R)$, Mem. Amer. Math. Soc. 79 (1989), no. 403, x+105.
  • [23] S. Rallis, On the Howe duality conjecture, Compositio Math. 51 (1984), no. 3, 333–399.
  • [24] S. Rallis and G. Schiffmann, On a relation between $\widetilde \rm SL\sb2$ cusp forms and cusp forms on tube domains associated to orthogonal groups, Trans. Amer. Math. Soc. 263 (1981), no. 1, 1–58.
  • [25] J. Repka, Tensor products of unitary representations of $\rm SL\sb2(\bf R)$, Amer. J. Math. 100 (1978), no. 4, 747–774.
  • [26] G. Shimura, Moduli of abelian varieties and number theory, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965), Amer. Math. Soc., Providence, R.I., 1966, pp. 312–332.
  • [27] G. Shimura, Automorphic forms and the periods of abelian varieties, J. Math. Soc. Japan 31 (1979), no. 3, 561–592.
  • [28] G. Shimura, The arithmetic of certain zeta functions and automorphic forms on orthogonal groups, Ann. of Math. (2) 111 (1980), no. 2, 313–375.
  • [29] G. Shimura, Arithmetic of differential operators on symmetric domains, Duke Math. J. 48 (1981), no. 4, 813–843.
  • [30]1 G. Shimura, On certain zeta functions attached to two Hilbert modular forms. I. The case of Hecke characters, Ann. of Math. (2) 114 (1981), no. 1, 127–164.
  • [30]2 G. Shimura, On certain zeta functions attached to two Hilbert modular forms. II. The case of automorphic forms on a quaternion algebra, Ann. of Math. (2) 114 (1981), no. 3, 569–607.